# SDR 95ZZZX5242

- Difficulty date: September 1, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N166K
- Make and model: Beech 1900D
- Aircraft serial: UE63
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 1299103391
- Condition: Broken
- Location: Lt Eng Bleed
- Part time: 2,267 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A THIRTY DEGREE SPLIT IN ITT WAS REPORTED WITH LEFT ENGINE RUNNING HIGHER THAN RIGHT.  A POWER ASSURANCE RUN VERIFIED A PROBLEM WITH THE LEFT BLEED AIR CONTROL SYSTEM.  FUNCTIONAL CHECKS OF THE LEFT BLEED SYSTEM WERE UNRELIABLE AND DID NOT AGREE WITH TROUBLESHOOTING NARRATIVES IN THE BEECH 1900D MM.  A VISUAL INSPECTION REVEALED THE LEFT BLEED AIR DUCT WAS BROKEN AT THE TEMPERATURE CONTROL BOSS.  THE DUCT WAS REPLACED WITH A NEW UNIT.
